MathSciNet Relay Station
MathSciNet bibliographic data
MR1436036 (97m:34114) 34G20 (47D06 47N20)
Li, Yong Xiang Positive solutions of abstract semilinear evolution equations and their applications. (Chinese) Acta Math. Sinica (Chin. Ser.) 39 (1996), no. 5, 666–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement